Jump to content

Photo
Birth Control

Going Off Diane 35?

diane 35 hormonal acne

No replies to this topic

#1 MissDayday

MissDayday

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 25-March 14

Posted 25 March 2014 - 05:59 PM

Hi,

I've been on Diane 35 for several years. (Can't even remember when I started taking it)

Last year, since I was in a new town, I went to another GP who prescribed me Alesse because my prescription for Diane was over.

OMG, worst decision ever. I broke out like crazy.

So I went back on Diane but my acne was still there. I know it's hormonal, and all of my break outs are on my chin.

My friend told me to try Estrosmart, which is a natural supplement for women with PCOS, hormonal acne and what not.

I also started taking Omega 3 and evening primrose.

my skin is now pretty clear, I can get a pimple once a month but nothing tragic.

The only downside with Estrosmart is that my period now last a full week, comparing to 3-4 days when I was not taking it.

Now, I wonder if I should get off Diane 35 to take another pill or even maybe a IUD?

I am so tired of taking the pill and i know taking Diane for too long is not recommanded.

 

I need to be on the pill because I have terrible cramps and I usually throw up during my periods if i'm not on it. Also my PMS are aweful haha.

 

Also, is there any of you who is taking the pill without stopping for 7 days?

 

Thanks for all of your advices :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users